# SDR UPS08854204

- Difficulty date: November 14, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 75,383 hours, 50,076 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57549923
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV BS LONG 35R TO 35L SEQ 729-F1-22 CANNOT FIND SRM REPAIR OR EO TO MAT CH AREA.  REPAIRED IAW UPS EO DC8-5330-31570-A.
